Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 613851, 12 pages
http://dx.doi.org/10.1155/2014/613851
Research Article

Global Conservative Solutions of a Generalized Two-Component Camassa-Holm System

1School of Mathematics, Southwest Jiaotong University, Chengdu 610031, China
2Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia

Received 2 December 2013; Accepted 23 December 2013; Published 20 February 2014

Academic Editor: Guangchen Wang

Copyright © 2014 Feng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Cauchy problem for a generalized two-component Camassa-Holm system is investigated. Following the idea of fixed points and using new sets of independent and dependent variables, the existence of the global conservative solutions for the system is established.